کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471506 1399037 2018 7 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله
On optimal convergence rates of a two-dimensional fast multipole method
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
پیش نمایش صفحه اول مقاله
On optimal convergence rates of a two-dimensional fast multipole method
چکیده انگلیسی
The optimal convergence rates on fast multipole methods (FMMs) for different Green's functions are considered. Simpler convergence analysis and the more accurate convergence rates are presented.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 76, February 2018, Pages 74-80
نویسندگان
, ,